MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number TSGC0801
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 mixed tricuspid regurgitation (tr) for a triclip procedure.The procedure was completed successfully.After the procedure, it was difficult to remove the triclip steerable guide catheter (tsgc) from the stabilizer.The tsgc was removed from the patient, still attached to the stabilizer.Troubleshooting was preformed, after significant force the tsgc was removed from the stabilizer.The final tr was grade 2.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
All available information was investigated, and the returned device analysis was unable to confirm the reported difficulty removing the sgc guide attach from the stabilizer.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation determined that the reported difficult to remove may be related to a potential product quality issue.This complaint falls within the scope of an exception, as the complaint description and device code match the specific issue described in the exception.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.

Brand Name
TRICLIP¿ G5 STEERABLE GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24630050
Report Number2135147-2026-01718
Device Sequence Number15720248
Product Code DQY
UDI-Device Identifier05415067050724
UDI-Public(01)05415067050724(17)270430(10)51031R1024
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSGC0801
Device Catalogue NumberTSGC0801
Device Lot Number51031R1024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown